ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





The existence of transitions between stationary regimes of the flow problem

Sazonov L. I.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 4.
We consider the Navier--Stokes equations in exterior domain and prove the existence of the unsteady solutions that link two steady flows. The steady flows are assumed to be stable and closed enough.
Keywords: Navier-Stokes system, perturbed Oseen semigroup, starting problem.
Language: Russian Download the full text  

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт